# SDR COMA2011071590011

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 9,614 hours, 5,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: C80702367001
- Condition: Cracked
- Location: Fuselage
- Part time: 9,614 hours, 5,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TITANIUM CAP ANGLE CRACKED AT FS 280 AT FASTENER HOLE.  REMOVED AND REPLACED LT  FS 280 CAP ANGLE IAW SRM 51-42-06 AND 51-42-13.
